# SDR DALA2023010900126

- Difficulty date: January 5, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N856DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31967
- Aircraft time: 21,954 hours, 8,213 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9631944) DURING INSPECTION FOUND EMERGENCY PATH LIGHTING INOP BETWEEN ROWS 28-32. REPLACED FUSE F4 ON EMERGENCY BATTERY PACK M2627 PER B737 WDM 33-51. ALL OPS NML.
